# SDR DALA2024022602669

- Difficulty date: February 21, 2024
- Submitted: February 26, 2024
- Operation: Air carrier
- Aircraft: N948DZ
- Make and model: Boeing 737-9GPER
- Aircraft serial: 38731
- Aircraft time: 25,837 hours, 13,325 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Faulted
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 5305202) AROUND ROW 30 TWO BRIGHT WHITE EMERGENCY LIGHTS ARE FLICKERING ON AND OFF DURING FLIGHT. LIGHTS ARE AT ROWS 28 AND 32 OVERHEAD, RT SIDE. REPLACED PWR SUPPLY AND BATTERY AT M2626 PER B737 AMM 33-51. EMERGENCY LIGHTS OP NORM.
